... ANY Bad side affects. I have this but I was hesitant to try it as I usually am with new meds
Maxalt doesn't have any really bad side-effects; however, you should remember that all drugs HAVE side-effects that the manufacturer has to list by law... it doesn't mean though that a person WILL experience them, only that they COULD experience them. I do not take Maxalt, but have known some folks who have. You should know that it won't PREVENT migraines, but it will help lessen their severity so if you're thinking this med will stop them, it won't. Maxalt can make you feel dizzy and/or extremely tired. The good thing about it is that if one dose doesn't help, you can take another one 2 hours later so long as you don't take more than 30 mg in a 24 hour period. Hope this helps.
Yes, I use the generic for Maxalt and think that it calms or takes away my migraines better than any other pain medicine. Just remember that to take it more than 2 or 3 days a week, you risk rebound migraines. I feel a little bit more tired from taking it, but I feel far more tired from the migraines, so not sure it isn't really from my migraine. And nothing as incapacitated I am from the migraines. I love this medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2013 • 10 answers
Posted 25 Feb 2014 • 3 answers
Rizatriptan - I just stared taking rizatripan and did not like ie at all.Did not stop the head ache?
Posted 6 Jun 2016 • 0 answers
Posted 5 Jan 2017 • 1 answer
Posted 23 Aug 2017 • 0 answers